Logo eprints

Identification of piecewise affine systems via mixed-integer programming

Roll, Jacob and Bemporad, Alberto and Ljung, Lennart Identification of piecewise affine systems via mixed-integer programming. Automatica, 40 (1). pp. 37-50. ISSN 0005-1098 (2004)

Full text not available from this repository.


This paper addresses the problem of identification of hybrid dynamical systems, by focusing the attention on hinging hyperplanes and Wiener piecewise affine autoregressive exogenous models, in which the regressor space is partitioned into polyhedra with affine submodels for each polyhedron. In particular, we provide algorithms based on mixed-integer linear or quadratic programming which are guaranteed to converge to a global optimum. For the special case where the estimation data only seldom switches between the different submodels, we also suggest a way of trading off between optimality and complexity by using a change detection approach.

Item Type: Article
Identification Number: 10.1016/j.automatica.2003.08.006
Uncontrolled Keywords: System identi�cation; Piecewise a ne systems; Mixed-integer programming; Global optimization; Change detection; Wiener models
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Research Area: Computer Science and Applications
Depositing User: Professor Alberto Bemporad
Date Deposited: 27 Jul 2011 08:53
Last Modified: 05 Aug 2011 13:58
URI: http://eprints.imtlucca.it/id/eprint/469

Actions (login required)

Edit Item Edit Item